Detection of Heroin and Noscapine in Bile Specimen in a Body Packer

  • Nahid NAJAFI 1. Department of Pharmacodynamics and Toxicology, School of Pharmacy, Mashhad University of Medical Sciences, Mashhad, Iran 2. Student Research Committee, Mashhad University of Medical Sciences, Mashhad, Iran 3. Department of Toxicology and Pharmacology, School of Pharmacy, Shiraz University of Medical Sciences, Shiraz, Iran
  • Mahmoud MONTAZERI Department of Autopsy, Fars Province General Office, Legal Medicine Organization, Shiraz, Iran

Abstract

No Abstract

References

1. Stark M, Payne-James J, Scott-Ham M (2014). Symptoms and signs of substance misuse: CRC Press.
2. Montazeri M, Najafi N, Azarpira N, Najafi Z (2016). A Case Study about Death by the Consumption of the Packaged Drugs Referred to Legal Medicine Center of Shiraz, Iran. Int J Forensic Sci Pathol, 4(5):249-51.
3. Najafi N, Montazeri M (2017). Heroin Body Packer’s Death in Shiraz, Iran; a Case Report and Literature Review. Asia Pac J Med Toxicol, 6(1):34-7.
4. Jakhar JK, Dhattarwal S, Aggarwal A et al. (2013). Heroin body packer's death in Haryana; India: A case report. J Forensic Leg Med, 20(6):693-6.
5. Soriano-Perez MJ, Serrano-Carrillo JL, Marin-Montin I, Cruz-Caballero A (2009). Hashish body packing: a case report. Case Report Med, 2009:712573.
Published
2019-10-05
How to Cite
1.
NAJAFI N, MONTAZERI M. Detection of Heroin and Noscapine in Bile Specimen in a Body Packer. Iran J Public Health. 48(10):1940-1941.
Section
Letter to the Editor